This medication is used in dogs with heart failure as a way to ease the work of the heart and control hypertension. However it is used at very low doses, 0.1mg to 0.2mg per pound of body weight every 24 hours.
If you have typical beagles that are about 25-30 pounds then an appropriate dose would be 2.5mgs to 5mgs per 25 pound pup and 3mgs to 6mgs for a 30 pound pup.
If the 25 pound dog ate all the pills she would have ingested 50mgs (4 X 12.5mgs = 50mgs), roughly 20 times a normal dose.
That high of a dose can lead to dangerously low blood pressure and a very low heart rate. I suspect that someone vomited part of the pills given the clear liquid with a little haze (likely stomach mucous and dissolved pills).
Even if they split the tablets though that is a very hefty dose.
Ideally vomiting would have been induced as soon as they ate the medication. By now I am concerned that they have absorbed the medication and they could be in real trouble.
Ideally given the amount ingested I highly recommend your pups be taken to an emergency clinic to have activated charcoal administered to decrease further absorption of the drug and to closely watch for signs of low blood pressure and a very low heart rate and be treated appropriately should they occur.
Your other option is to observe them closely for symptoms over the next 24-48 hours.
The trouble is that you cannot measure blood pressure at home.
So the best you can do is check heart rates (less than 50- 60 beats per minute is trouble in smaller dogs), and signs of weakness, incoordination, severe lethargy, vomiting.
Best of luck with your pups, please let me know how things go for them.